2
$\begingroup$

Consider Anzai flows (cf. Anzai: Ergodίc Skew Product Transformations on the Torus, Osaka Math. J. 3 (1951), 83-99) on the two dimensional torus $T^2$. I would like to know if there exists some generalization of the related automorphisms on $C(T^2)$ (the commutative $C^*$-algebras made of all continuous functions on $T^2$) of such homeomorphisms, to automorphisms of the noncommutative 2-torus $C^*$-algebra $A_\theta$.

$\endgroup$

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.